# SDR DALA2021101306325

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 92,089 hours, 41,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 EXIT SIGN IN CABIN FELL ON LANDING PAX PLACED ON SEAT. CORRECTIVE ACTION: RESECURED EXIT SIGN. (7873738)
